# SDR DHL2006752003

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 EXIT LIGHT INOP.  REMOVED EMERGENCY LIGHT ASSY.  INSTALLED SERVICEABLE EMERGENCY LIGHT ASSY IAW ASTAR MM 33-50-00, OPS CHECK GOOD.
